# SDR ASAA2017073121591

- Difficulty date: July 31, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,091 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR, LT TRANSITION ANGLE, FROM FWD PIT TO BS 847 IS CORRODED AT SEVERAL PLACES.  ACFT GROUNDED.   REMOVED CORROSION IAW SRM 53-00-53-1A-2 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED IAW SRM 53-00-53-28-5,  FABRICATED A NEW  TRANSITION PANEL IAW SRM 53-00-53-2R-5.. INSTALLED IAW SRM  53-00-53-2R-5.
